# SDR SWIA202402140005

- Difficulty date: February 5, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 36,221 hours, 37,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX. 3"  LONG ON PASSENGER DOOR OUTER FORMER AT FS347.25 JUST AFT OF POWER ASSIST PULLEY WHEEL BRAKET. DAMAGE MEETS THE CRITERIA CLASSIFYING IT AS A MAJOR REPAIR. (FILED CLOSED)COMPLIED WITH REO 601R-52-11-3008  REV -- DATED 2024-02-12 MAJOR REPAIR OF THE PAX DOOR FORMER FS347.25 UNDER PULLEY MOUNTING BRACKET AND. COMPLIED WITH MAJOR REPAIR.
